# SDR A6WA200840506

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 23,261 hours, 19,941 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 449-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PRESSURE FLOOR WEB FS 449 TO FS 529 RBL 45.  CORROSION ON PRESSURE FLOOR WEB FS 449 TO FS 529 RBL 45 BLENDED IAW CRJ 200 SRM 51-21-06.  (A)
